# SDR YYFA201000010A

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 39,553 hours, 27,722 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA WAS INOP IN ALL STATIONS.
